|Atripla & Bentonite Clay
Feb 28, 2012
I take Atripla treatment for HIV, and am advised by a friend to try Bentonite Clay to help keep my stomach settled. Is it safe to use Bentonite Clay with Atripla? Thanks, Cinn
| Response from Dr. Fawcett
HIV medications need good absorption to work properly. I would be concerned that something like Bentonite clay would interfere with that process. There is the potential for dangerous interaction with many natural and herbal remedies. By all means discuss this with your physician.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Sharing Vibrators Worried I Have HIV
- Cold Feet After Breast Sucking Worried I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Itchy Testicles After Getting Fingered Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.